MathSciNet Relay Station
MathSciNet bibliographic data
MR757481 (86c:58144) 58G25 (35P99 53C20)
Brooks, Robert On the spectrum of noncompact manifolds with finite volume. Math. Z. 187 (1984), no. 3, 425–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement